MAUDE Adverse Event Report: DEPUY SPINE INC POLY SCREW DRIVER RETEN SLEEVE; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

DEPUY SPINE INC POLY SCREW DRIVER RETEN SLEEVE; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 2020-00-401
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: additional pro-codes: olo complainant part is not expected to be returned for manufacturer review/investigation.State: (b)(6).Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in canada as follows: it was reported that during assembly for a case, it was noted by the scrub nurse and later confirmed by rep that one of the x20 screwdriver and sleeve did not assemble properly.The shaft gave significant resistance when being inserted through sleeve.The shaft appears to be slightly bent, causing issues when trying to pass through sleeve.Both shaft and sleeve set aside and note used.Navigated drivers were used, no case impact.This complaint involves two (2) devices.This report is for one (1) poly screw driver reten sleeve.This is report 1 of 2 for complaint (b)(4).

Brand Name
POLY SCREW DRIVER RETEN SLEEVE
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key16989228
Report Number1526439-2023-00898
Device Sequence Number6931732
Product Code GEA
UDI-Device Identifier10705034532776
UDI-Public(01)10705034532776
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K191943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2020-00-401
Device Catalogue Number202000401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLY SCREW DRIVER SHFT X20
Patient SexUnknown